MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. ATTUNE NOTCH GUIDE SZ 8; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. ATTUNE NOTCH GUIDE SZ 8; KNEE INSTRUMENT/TRIAL
Model Number 2545-00-028
Medical Device Problem Codes Bent (1059); Material Erosion (1214)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
It was reported that upon checking the instrument pan post surgery, it was discovered that the middle part of notch guide was bent and scratched/scored.
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported event of damage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE NOTCH GUIDE SZ 8
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6659743
Report Number1818910-2017-19928
Device Sequence Number2065021
Product Code JWH
UDI-Device Identifier10603295130451
UDI-Public(01)10603295130451
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-028
Device Catalogue Number254500028
Device Lot NumberPG239021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2017
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer07/20/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1